# SDR DALA1117983114

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 30,716 hours, 15,721 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT CABIN STR 23R BETWEEN FR70 AND FR69 HAS CORROSION IN UNDERSIDE OF OVAL HOLES.  BLENDED CORROSION IAW 51-74-00 AND FOUND TO BE OUT OF LIMITS IAW A319 SRM 51-41-14, L=0.010  W=0.012 D=0.018 REMOVED SUPPORT FRAME IAW A319 SRM 51-42-11, LOCATED AND DRILLED NEW PART IAW SRM 51-44-11, INSTALLED NEW SUPPORT FRAME IAW A319 SRM 51-42-11 SSI 534147.
